Number of the records: 1
Affine completeness of Kleene algebras 2
- Haviar, Miroslav, 1965- Affine completeness of Kleene algebras 2 / Miroslav Haviar, Miroslav Ploščica
In Acta Universitatis Matthiae Belii : series mathematics : natural sciences series Haviar, Alfonz. -- Banská Bystrica : Univerzita Mateja Bela, 1997. -- 98 s.. -- ISBN ISBN 80-88825-111-1. -- No. 5 (1997), pp. 51-61
1. algebra 2. afinne úplná algebra 3. Kleeneho algebra 4. štúdie
I. Ploščica, Miroslav
II. Acta Universitatis Matthiae Belii : series mathematics natural sciences series. -- No. 5 (1997), pp. 51-61
512
BB301
Number of the records: 1